본문 바로가기
HOME> 논문 > 논문 검색상세

논문 상세정보

Honam mathematical journal = 호남수학학술지 v.26 no.4, 2004년, pp.463 - 469   피인용횟수: 2

RECURRENCE RELATIONS FOR QUOTIENT MOMENTS OF THE EXPONENTIAL DISTRIBUTION BY RECORD VALUES

LEE, MIN-YOUNG  
  • 초록

    In this paper we establish some recurrence relations satisfied by quotient moments of upper record values from the exponential distribution. Let $\{X_n,\;n{\geq}1\}$ be a sequence of independent and identically distributed random variables with a common continuous distribution function F(x) and probability density function(pdf) f(x). Let $Y_n=max\{X_1,\;X_2,\;{\cdots},\;X_n\}$ for $n{\geq}1$ . We say $X_j$ is an upper record value of $\{X_n,\;n{\geq}1\}$ , if $Y_j>Y_{j-1}$ , j > 1. The indices at which the upper record values occur are given by the record times {u(n)}, $n{\geq}1$ , where u(n)=min\{j{\mid}j>u(n-1),\;X_j>X_{u(n-1)},\;n{\geq}2\} and u(1) = 1. Suppose $X{\in}Exp(1)$ . Then $\Large{E\;\left.{\frac{X^r_{u(m)}}{X^{s+1}_{u(n)}}}\right)=\frac{1}{s}E\;\left.{\frac{X^r_{u(m)}}{X^s_{u(n-1)}}}\right)-\frac{1}{s}E\;\left.{\frac{X^r_{u(m)}}{X^s_{u(n)}}}\right)}$ and $\Large{E\;\left.{\frac{X^{r+1}_{u(m)}}{X^s_{u(n)}}}\right)=\frac{1}{(r+2)}E\;\left.{\frac{X^{r+2}_{u(m)}}{X^s_{u(n-1)}}}\right)-\frac{1}{(r+2)}E\;\left.{\frac{X^{r+2}_{u(m-1)}}{X^s_{u(n-1)}}}\right)}$ .


  • 주제어

    record value .   exponential distribution .   recurrence relation .   expectation.  

  • 참고문헌 (7)

    1. Recurrence relations for single and product moments of record values from generalized pareto distribution , Balakrishnan, N.;Ahsanuallah, M. , Commun. Staist. Theor. Meth. / v.23,pp.2841-2852,
    2. Relations for single and product moments of record values from exponential distribution , Balakrishnan, N.;Ahsanuallah, M. , J. Appl. Statist. Sci / v.,pp.,
    3. Recurrence relations for moments of record values from generalized extreme value distribution , Balakrishnan, N.;Ahsanuallah, M.;Chan, P.S. , Commun. Staist.- Theor. Meth. / v.22,pp.1471-1482,
    4. Relations for single and product moments of record values from Gumbel distribution , Balakrishnan, N.;Ahsanuallah, M.;Chan, P.S. , Staist.Probab. Lett. / v.15,pp.223-227,
    5. The distribution and frequency of record values , Chandler, K.N. , J. R. Statist. Soc. B / v.14,pp.220-228,
    6. Characterization of probability distributions , Galambos, J.;Katz, S. , / v.,pp.,
    7. Record Statistics , Ahsanuallah, M. , / v.,pp.,
  • 이 논문을 인용한 문헌 (2)

    1. 2013. "" Journal of applied mathematics & informatics, 31(3): 327~336     
    2. 2014. "" Journal of applied mathematics & informatics, 32(1): 7~16     

 저자의 다른 논문

  • Lee, Min-Young (26)

    1. 1995 "An improved bonferroni-type inequality" Bulletin of the Korean Mathematical Society = 대한수학회보 32 (2): 329~336    
    2. 1996 "OPTIMAL BIVARIATE BONFERRONI-TYPE INQUALITIES VIA TAKING AVERAGE" Journal of the Korean Mathematical Society = 대한수학회지 33 (4): 793~799    
    3. 1997 "BOUNDS ON PROBABILITY FOR THE OCCURRENCE OF EXACTLY r, t OUT OF m, n EVENTS" Communications of the Korean Mathematical Society = 대한수학회논문집 12 (2): 393~401    
    4. 1999 "THE OPTIMAL BIVARIATE BONFERRONI-TYPE LOWER BOUNDS" Communications of the Korean Mathematical Society = 대한수학회논문집 14 (4): 789~795    
    5. 2001 "ON A CHARACTERIZATION OF THE EXPONENTIAL DISTRIBUTION BY CONDITIONAL EXPECTATIONS OF RECORD VALUES" Communications of the Korean Mathematical Society = 대한수학회논문집 16 (2): 287~290    
    6. 2002 "CHARACTERIZATIONS OF THE EXPONENTIAL DISTRIBUTION BY ORDER STATISTICS AND CONDITIONAL" Communications of the Korean Mathematical Society = 대한수학회논문집 17 (3): 535~540    
    7. 2003 "CHARACTERIZATIONS OF THE PARETO DISTRIBUTION BY CONDITIONAL EXPECTATIONS OF RECORD VALUES" Communications of the Korean Mathematical Society = 대한수학회논문집 18 (1): 127~131    
    8. 2003 "CHARACTERIZATIONS OF BETA DISTRIBUTION OF THE FIRST KIND BY CONDITIONAL EXPECTATIONS OF RECORD VALUES" Journal of applied mathematics & computing 13 (1): 441~446    
    9. 2003 "IMPROVED UPPER BOUNDS OF PROBABILITY" Communications of the Korean Mathematical Society = 대한수학회논문집 18 (4): 725~736    
    10. 2004 "RECURRENCE RELATIONS FOR QUOTIENT MOMENTS OF THE PARETO DISTRIBUTION BY RECORD VALUES" Journal of the Korean Society of Mathematical Education. 한국수학교육학회지. Series B, Pure and applied mathematics 11 (1): 97~102    

 활용도 분석

  • 상세보기

    amChart 영역
  • 원문보기

    amChart 영역

원문보기

무료다운로드
  • NDSL :
유료다운로드

유료 다운로드의 경우 해당 사이트의 정책에 따라 신규 회원가입, 로그인, 유료 구매 등이 필요할 수 있습니다. 해당 사이트에서 발생하는 귀하의 모든 정보활동은 NDSL의 서비스 정책과 무관합니다.

원문복사신청을 하시면, 일부 해외 인쇄학술지의 경우 외국학술지지원센터(FRIC)에서
무료 원문복사 서비스를 제공합니다.

NDSL에서는 해당 원문을 복사서비스하고 있습니다. 위의 원문복사신청 또는 장바구니 담기를 통하여 원문복사서비스 이용이 가능합니다.

이 논문과 함께 출판된 논문 + 더보기